2017 | 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004 | 2003 | 2002 | 2001 | 2000

Publicaciones del grupo - page 2 [rss]
Hubert L. Bray, Jeffrey L. Jauregui, M. Mars. Time flat surfaces and the monotonicity of the spacetime Hawking mass II Ann. Henri Poincaré 17 (2016) no. 6 , 1457–1475. MathScinet [bib] [doi]
J. A. S. Pelegrín, A. Romero, R. M. Rubio. Uniqueness of complete maximal hypersurfaces in spatially open $(n+1)$-dimensional Robertson-Walker spacetimes with flat fiber Gen. Relativity Gravitation 48 (2016) no. 6 , 48:70. MathScinet [bib] [doi]
C. Draper, A. Garvín, F. J. Palomo. Invariant affine connections on odd-dimensional spheres Ann. Global Anal. Geom. 49 (2016) no. 3 , 213–251. MathScinet [bib] [doi]
J. A. Aledo, R. M. Rubio. Scalar curvature of spacelike hypersurfaces and certain class of cosmological models for accelerated expanding universes J. Geom. Phys. 104 (2016) , 128–136. MathScinet [bib] [doi]
G. Kaimakamis, K. Panagiotidou, J. D. Pérez. The structure Jacobi operator of three-dimensional real hypersurfaces in non-flat complex space forms Kodai Math. J. 39 (2016) no. 1 , 154–174. MathScinet [bib] [doi]
S. C. García-Martínez, J. Herrera. Rigidity and bifurcation results for CMC hypersurfaces in warped product spaces J. Geom. Anal. 26 (2016) no. 2 , 1186–1201. MathScinet [bib] [doi]
E. Caponio, A. V. Germinario, M. Sánchez. Convex Regions of Stationary Spacetimes and Randers Spaces. Applications to Lensing and Asymptotic Flatness J. Geom. Anal. 26 (2016) no. 2 , 791–836. MathScinet [bib] [doi]
J. A. S. Pelegrín, A. Romero, R. M. Rubio. On maximal hypersurfaces in Lorentz manifolds admitting a parallel lightlike vector field Classical Quantum Gravity 33 (2016) no. 5 , 055003, 8. MathScinet [bib] [doi]
A. B. Aazami, M. A. Javaloyes. Penrose's singularity theorem in a Finsler spacetime Classical Quantum Gravity 33 (2016) no. 2 , 025003, 22. MathScinet [bib] [doi]
J. L. Flores, J. Herrera, M. Sánchez. Hausdorff separability of the boundaries for spacetimes and sequential spaces J. Math. Phys. 57 (2016) no. 2 , 022503, 25. MathScinet [bib] [doi]
G. Kaimakamis, K. Panagiotidou, J. D. Pérez. Real hypersurfaces in non-flat complex space form with structure Jacobi operator of Lie-Codazzi type Bull. Malays. Math. Sci. Soc. 39 (2016) no. 1 , 17–27. MathScinet [bib] [doi]
J. A. Aledo, R. M. Rubio. On the scalar curvature of spacelike hypersurfaces in generalized Robertson Walker spacetimes Differential Geom. Appl. 44 (2016) , 17–29. MathScinet [bib] [doi]
Jr. E. A. Lima, A. Romero. Uniqueness of complete maximal surfaces in certain Lorentzian product spacetimes J. Math. Anal. Appl. 435 (2016) no. 2 , 1352–1363. MathScinet [bib] [doi]
E. Caponio, M. A. Javaloyes, M. Sánchez. Wind Finslerian structures: from Zermelo's navigation to the causality of spacetimes prepub (2016) , 80 pp.. [arXiv] [bib]
L. Aké, M. Sánchez. Compact affine manifolds with precompact holonomy are geodesically complete J. Math. Anal. Appl. 436 (2016) , 1369–1371. [arXiv] [bib]
2015
J. M. M. Senovilla, R. Torres. Particle production from marginally trapped surfaces of general spacetimes Class. Quantum Grav. 32 (2015) no. 8 , 085004, 18 pages. [bib] [doi]
D. de la Fuente, A. Romero, P. J. Torres. Unchanged direction motion in general relativity: the problems of prescribing acceleration and the extensibility of trajectories J. Math. Phys. 56 (2015) no. 11 , 112501, 13. MathScinet [bib] [doi]
J. D. Pérez. Commutativity of Cho and structure Jacobi operators of a real hypersurface in a complex projective space Ann. Mat. Pura Appl. (4) 194 (2015) no. 6 , 1781–1794. MathScinet [bib] [doi]
J. A. Aledo, R. M. Rubio. Constant mean curvature spacelike surfaces in Lorentzian warped products Adv. Math. Phys. (2015) , Art. ID 761302, 5. MathScinet [bib] [doi]
J. D. Pérez, Y. J. Suh, C. Woo. Real hypersurfaces in complex two-plane Grassmannians with GTW harmonic curvature Canad. Math. Bull. 58 (2015) no. 4 , 835–845. MathScinet [bib] [doi]
Powered by bibtexbrowser